# SDR 2007UALA03157

- Difficulty date: August 13, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 35,454 hours, 4,265 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 59192
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STAIRS TO UPPER DECK EMERGENCY LIGHTS INOP.  *S/D*  SECURED EEL LIGHTING CONNECTOR AT TOP OF STAIRS.  EMERGENCY LIGHTING CHECKD NORMAL.
